Подписаться
Gyula O.H. Katona
Gyula O.H. Katona
Подтвержден адрес электронной почты в домене renyi.hu
Название
Процитировано
Процитировано
Год
A theorem of finite sets
G Katona
Classic Papers in Combinatorics, 381-401, 1987
7611987
Intersection theorems for systems of finite sets
G Katona
Acta Mathematica Academiae Scientiarum Hungaricae 15 (3-4), 329-337, 1964
3061964
A simple proof of the Erdös-Chao Ko-Rado theorem
GOH Katona
Journal of Combinatorial Theory, Series B 13 (2), 183-184, 1972
2801972
On some new inequalities concerning extremal properties of graphs
P Erdos
Theory of Graphs (Proc. Colloq., Tihany, 1966), 77-81, 1966
1671966
Two applications (for search theory and truth functions) of Spencer type theorems
G Katona
Periodica Mathematica Hungarica 3, 19-26, 1973
1581973
Graphs with maximal number of adjacent pairs of edges
R Ahlswede, GOH Katona
Acta Mathematica Academiae Scientiarum Hungarica 32 (1), 97-120, 1978
1551978
On a problem of Turán in the theory of graphs
G Katona, T Nemetz, M Simonovits
Mat. Lapok 15 (228-238), 1, 1964
1401964
On a conjecture of Erdos and a stronger form of Sperner’s theorem
GOH Katona
Studia Sci. Math. Hungar 1, 59-63, 1966
1381966
On separating systems of a finite set
G Katona
Journal of Combinatorial Theory 1 (2), 174-194, 1966
1241966
Contributions to the geometry of hamming spaces.
R Ahlswede, GOH Katona
Discret. Math. 17 (1), 1-22, 1977
1151977
Extremal problems for hypergraphs
GOH Katona
Combinatorics: Proceedings of the NATO Advanced Study Institute held at …, 1975
1151975
On a graph problem of Turán
G Katona, T Nemetz, M Simonovits
Mat. Lapok 15 (1–3), 228-238, 1964
1101964
Combinatorial search problems
GOH Katona
A survey of combinatorial theory, 285-308, 1973
1081973
Extremal problems with excluded subgraphs in the n-cube
GOH Katona, TG Tarján
Graph Theory: Proceedings of a Conference held in Łagów, Poland, February 10 …, 2006
982006
Minimum matrix representation of closure operations
J Demetrovics, Z Füredi, GOH Katona
Discrete Applied Mathematics 11 (2), 115-128, 1985
981985
Huffman codes and self-information
G Katona, O Nemetz
IEEE Transactions on Information Theory 22 (3), 337-340, 1976
861976
A theorem of finite sets, Theory of graphs (Proc. Colloq., Tihany, 1966)
G Katona
Academic Press, New York, 1968
801968
Largest family without a∪ b⊆ c∩ d
A De Bonis, GOH Katona, KJ Swanepoel
Journal of Combinatorial Theory, Series A 111 (2), 331-336, 2005
772005
The Hamming-sphere has minimum boundary
G Katona
Studia Scientiarum Mathematicarum Hungarica 10, 131-140, 1975
771975
Largest families without an r-fork
A De Bonis, GOH Katona
Order 24 (3), 181-191, 2007
632007
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20